On the Titchmarsh Convolution Theorem for Distributions on the Circle
Funkcionalʹnyj analiz i ego priloženiâ, Tome 47 (2013) no. 1, pp. 26-32
Cet article a éte moissonné depuis la source Math-Net.Ru
We prove a version of the Titchmarsh convolution theorem for distributions on the circle. We show that a certain “naïve” form of the Titchmarsh theorem can be violated, but only for the convolution of distributions with certain symmetry properties.
Keywords:
Titchmarsh convolution theorem, symmetry properties, periodic distributions.
@article{FAA_2013_47_1_a2,
author = {A. A. Komech and A. I. Komech},
title = {On the {Titchmarsh} {Convolution} {Theorem} for {Distributions} on the {Circle}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {26--32},
year = {2013},
volume = {47},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2013_47_1_a2/}
}
A. A. Komech; A. I. Komech. On the Titchmarsh Convolution Theorem for Distributions on the Circle. Funkcionalʹnyj analiz i ego priloženiâ, Tome 47 (2013) no. 1, pp. 26-32. http://geodesic.mathdoc.fr/item/FAA_2013_47_1_a2/